# SDR AALA202509295546

- Difficulty date: August 9, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME 68 AROUND ANCHOR NUT AT LEVEL OF STRG 23 LH AT AFT GALLEY AREA MEASURES CORROSION ARE L=0.104 INCHES, W=0.312 INCHES, D=0.001 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON FR 68 AROUND ANCHOR NUT AT LEVEL OF STRG 23LH AT AFT GALLEY AREA IAW EA# 367856.
